# SDR COEA2020062401921

- Difficulty date: May 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 27,962 hours, 32,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB05
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGITUDINAL FLOORBEAM CRACKED AFT OF FRAME 24.  REPAIRED PER  E.O. 5315-01.
